×

zbMATH — the first resource for mathematics

On weak exponential stability of evolution operators in Banach spaces. (English) Zbl 1218.47065
According to the authors, an evolution operator is a family of (not necessarily linear) operators \(\{ U(t, s)\mid t \geq s \geq 0 \}\) on a Banach space \(E\) satisfying \(U(t, t) = I\), \(U(t, s)U(s, r) = U(t, r)\) \((t \geq s \geq r)\) plus a continuity assumption and the exponential growth condition
\[ \|U(t, t_0)u\| \leq Me^{\omega(t - t_0)} \|u\| \quad (t \geq t_0 \geq 0 , \;u \in E) \, . \tag{1} \] If (1) is reinforced to
\[ \|U(t, t_0)u\| \leq Ne^{-\nu(t - s)} \|U(s, t_0) u\| \quad (t \geq s \geq t_0 \geq 0, \;u \in E) , \tag{2} \] then \(\{U(t, s)\}\) is uniformly exponentially stable. Finally, if (2) holds for \(t_0\) depending on \(u\), the evolution operator is weakly exponentially stable. The results are on various properties of \(\{U(t, s)\}\) that are equivalent to weak exponential stability.

MSC:
47D06 One-parameter semigroups and linear evolution equations
34D05 Asymptotic properties of solutions to ordinary differential equations
34D23 Global stability of solutions to ordinary differential equations
34G20 Nonlinear differential equations in abstract spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Buşe, C.; Niculescu, C.P., An ergodic characterization of uniformly exponentially stable evolution families, Bull. math. soc. sci. math. roumanie, tome, 52 (100), 1, 33-40, (2009) · Zbl 1211.47080
[2] Daleckij, Ju.L.; Krein, M.G., ()
[3] Datko, R., Uniform asymptotic stability of evolutionary processes in a Banach space, SIAM J. math. anal., 3, 428-445, (1972) · Zbl 0241.34071
[4] Ichikawa, A., Equivalence of \(L_p\) stability and exponential stability for a class of nonlinear semigroups, Nonlinear anal. TMA, 8, 7, 805-815, (1984) · Zbl 0547.47041
[5] Megan, M.; Laţcu, D.R., Exponential dichotomy of evolution operators in Banach spaces, (), 47-52 · Zbl 0786.47046
[6] Pata, V., A remark on the decay of strongly continuous semigroups of bounded linear operators, Analisi funzionale, instituto lombardo (rend. sc.) A, 131, 143-149, (1997) · Zbl 1213.47049
[7] Rolewicz, S., On uniform N-equistability, J. math. anal. appl., 115, 434-441, (1986) · Zbl 0597.34064
[8] Stoica, C.; Megan, M., On uniform exponential stability for skew-evolution semiflows on Banach spaces, Nonlinear anal., (2009)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.